U.S. doctors online nowAsk doctors free
United Kingdom
A 32-year-old female asked:

Given trimethoprim for infection, 2 hours after taking sore and swollen throat, chills, shooting pain in head and groin, pain behind eyes and was sick?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 58 years experience
Sulfa?: Usually this drug is combined with sulfa and thus are you sure that trimethoprim is the only med? Regardless you have a serious and even potentially life-threatening reaction to this drug and need to avoid it. If symptoms still present for more than a day or gets worse, need to see doctor immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 29, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.